# SDR SA05127

- Difficulty date: December 14, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Overheated
- Location: Avionics Bay
- Part time: 16,372 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SJU  FLT 1037, EN ROUTE PHL TO SJU.  DURING THE OPERATION OF THE AIRCRAFT, A BURNING ODOR WAS DETECTED IN THE FLIGHT DECK.  AN ECAM WARNING OF BLOWER FAULT WAS GENERATED AROUND THE SAME TIME.  THE CREW FOLLOWED PROCEDURES FOR THE WARNING AND COMPLETED THE FLIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE AVIONICS VENT BLOWER SYSTEM ON MEL.  MAINTENANCE REPLACED THE EXTRACT FAN AS THE FINAL CORRECTIVE ACTION.
